# SDR SPUY201408220045

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 86,691 hours, 41,293 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 955-1073
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM, AFT SECTION LOWER PART SHOWS CORROSION RBL 10, BS 955 - 1073.
